# SDR HEER20190520958

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N451PH
- Make and model: Bell 407
- Aircraft serial: 54127
- Aircraft time: 7,577 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL OUTER SKIN WAS FOUND TO BE CORRODED NEAR TWO EXISTING INSERTS AND AN OEM DOUBLER INSTALLATION.
